# SDR QXEA9900276

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Fwd Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRONT PRESSURE BULKHEAD WEB HAS CRACK AT THE VII BEAM AT BL100L.  REPAIRED IAW FOKKER SRM 53-02-18, FIGURE 14.
